Kevin Standlee (kevin_standlee) wrote,
Kevin Standlee
kevin_standlee

Insult to Injury

We just noticed that the pharmacy substituted a generic version of one of the medications prescribed by the doctor. The generic (unlike the name brand) is yellow colored, which probably means it includes Yellow Dye to which Lisa is allergic. We hadn't brought it with the pharmacist because the doctor had looked up the medication in the PDR and said the pills are white or blue. Our mistake was not opening the bottles while at the pharmacy. Now we have to go back tomorrow and see if they can do something about it.
Tags: lisa, medical
Subscribe

  • Close Call

    I almost set the living room on fire yesterday. There is a table near the fireplace on which sits multiple pairs of gloves, among them the heavy…

  • Brrr

    Even though the air temperatures are above freezing, the winds are bitter, and are driving the "feels like" temperatures down close to 0°C. This…

  • Cold Spring

    As if to show me how foolish I was to think maybe winter was over when the calendar said it was, we're getting a run of days that make me put extra…

  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 3 comments